# SDR JJBA20211127033

- Difficulty date: November 27, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N11193
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500938
- Aircraft time: 37,120 hours, 24,791 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER FWD CORNER BENT. CUTOUT DAMAGE AREA, FABRICATED DOUBLER AND FILLER FROM 2024T3 .080". INSTALLED REPAIR PARTS AT PAX DOOR LOWER FWD CORNER.
